# SDR SWAA2021081633406

- Difficulty date: March 22, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 11,681 hours, 5,098 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 313A27522
- Condition: Cracked
- Location: Nacelle Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST SWA REP LC: #2 ENGINE STRUT AFT FAIRING TRAILING EDGE ASSEMBLY PN 313A2752-2 WEB IS CRACKED AT NAC STA 352. / REMOVED AND REPLACED WITH A NEW #2 ENGINE STRUT AFT FAIRING TRAILING EDGE ASSEMBLY I/A/W B737 SRM 51-40-02-0G-0 AND BOEING DRAWING 313A2752 REV A
